Direct Sums of Dual Continuous Modules.
Mathematische Zeitschrift, Tome 178 (1981), pp. 225-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__178_173098,
author = {Bruno J. M\"uller and Saad Mohamed},
title = {Direct {Sums} of {Dual} {Continuous} {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {225--232},
year = {1981},
volume = {178},
zbl = {0445.13004},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173098/}
}
Bruno J. Müller; Saad Mohamed. Direct Sums of Dual Continuous Modules.. Mathematische Zeitschrift, Tome 178 (1981), pp. 225-232. http://geodesic.mathdoc.fr/item/MZ_1981__178_173098/